# SDR DL72W001961

- Difficulty date: October 9, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 79,225 hours, 53,959 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002917
- Condition: Failed
- Location: Lt Wing Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 2 SLAT ON LEFT WING DID NOT RETRACT.  REPLACED NR 2 SLAT ACTUATOR, VISUALLY INSPECTED AND ALL CHECKS OK.  SLAT ACTUATOR LEAK AND OPS CKS OK.  NR 2 L/E SLAT ACTUATOR INSTALLATION, LEAK CK AND OPS CK OK PER M/M.
